ABSOLUTELY DEFLATED πŸ˜” Zoloft : So I have... - Anxiety Support

Anxiety Support

45,864 members β€’ 46,454 posts

ABSOLUTELY DEFLATED πŸ˜” Zoloft

Jodz
Jodz
β€’21 Replies

So I have just passed the 5 week mark first time taking Zoloft . I have had a side effects , but nothing bad . Everyday I’m feeling better , more energy, wanting to do thing and most of all not one panic attack , as I was having many ........BUT until this morning about 6 am , I woke as if the insides of my body was trembling , then I got this horrible heat sensation go through my body , it’s hard to explain as it was hot and cold at the same time and my heart sky rocketed and then I was shaking on the outside . I’m now feeling defeated πŸ˜• I feel sick and really down . Why is this happening ? I’m so fkn over this . And I thought I was winning . Screw this 😀😑

21 Replies
oldest β€’ newest

Hey Jodz, you are winning. You are going in the right direction. Just a little glitch in the

wiring as your medication is trying to reach full efficacy. You are doing great. Keep

moving forward and believe that you are on the right path to success. :) xx

Jodz
Jodz in reply to Agora1

Agora1 your the best . Thankyou for your words . I’m in tears atm and just feeling really low . Deep breath and I will try to push through this low . The sun is shinning , so I will go outside . Thanx again xx

Agora1
Agora1 in reply to Jodz

We all go through that Jodz. I've been through it myself... 4-6 weeks to take effect,

a little more if the dose was raised during that time. But keep telling yourself, that

you are going in the right direction. Let me know in a couple weeks how you are

feeling. The fact that you've been feeling better and have more energy are all

positive signs that this med works for you. :) xx

Jodz
Jodz in reply to Agora1

I will keep you updated Thanx again 😘

This used to happen to me ALL the time, and still does but to a much lesser degree. Any weird sensation in your head too? Either way, you’re making progress! Minor set backs are okay to have :)

Jodz
Jodz in reply to italiancookie

I have never had that heat/ cold sensation go up my body . But I can say it didn’t last long . But just a bumma . I just went for a horse ride in the beautiful sunshine β˜€οΈ, so I’m feeling ok πŸ‘ Thanx for your post

Hidden
Hidden in reply to Jodz

Dont give up, just be real we all know there was going to be side effects consider this one of them...you gotta stay focus and keep a positive mind...this online support is great for you so you can get to the recovery point..don't stop now because then you did this all for nothing.....let's think of what lies ahead in the future in a positive way...no panics, no anxiousness, less and less physical symptoms..

It's a new era...its you against anxiety , now fight for the throne....I know it gets hard feeling all these physical symptoms but I'm jealous of you because I ain't on it yet and I'm always feeling physical symptoms..atleast you took the step to heal yourself..I'm still debating whether to go on it , or fight it out with cbd oil and all whatever else I can before I hit the ssris ...but from where I stand today I'd say you can do it...by others making it through would inspire the rest of us to get on it as well... God bless you on your journey

God is good

Jodz
Jodz in reply to Hidden

I have done a lot of thinking today and yes I will fight this and I’m def continuing the meds . It was just this morning was a big slap in the face . But I will slap it back . Thankyou for your support . It def helps and pushes me 😘

Purple_haze51
Purple_haze51 in reply to Jodz

Hi i think i had the same feeling too i woke up feeling like clammy feeling all over i thought i was dying i rushed to the hospital and my blood pressure was so high. The did a ekg blood work chest exray everything was fine. But i got scared and stoped the zoloft i feel like a failure ever medicine i try i a side effect or its in my head that i am its driving me crazy i dont what to do.

Hidden
Hidden in reply to Purple_haze51

Unfortunately for us anxious ones, taking the meds is another cause for anxiety! But if you can push on through and give the meds a lot of time to work (8/10 weeks for me) then they really do help. 😊

You are winning. Sometimes we hit that bump in the road. Zoloft has been the best for me. I went off of it a few years back to try something else horrible. So when I went back on it took me awhile to get use to it. It’ll get better. Hang in there.

Jodz
Jodz in reply to Deb4961

Deb4961 it just really made me very doubtful after this morning . But I will keep going and get through this . So far it’s been pretty good . But with great support from all you guys it def helps me push through . Thankyou so much 😘

Everything agora1 said is spot on IMHO. The fact that the medication has been working is a GREAT sign. I had to go through a whole bunch of meds before one started to work.

Riding a horse in the September sunshine How fabulous is that?

Hope you enjoy the rest of your day. Keep up the good work. Lynne

You will be fine just your body still adapting to the meds no panic

I have been on Zoloft small dose almost 7 yrs now wonders for me there is no miracle drug we take them to help but talking is best drug ever believe in u and chat we are here

Jodz
Jodz in reply to 56artist_

It’s great to chat and get support from you guys Thankyou

There will be days we feel defeated but keep fighting u are in control not the enemy of of the mind

You ARE winning. It takes time to adjust. Touch base with your Dr. Im sure what you are feeling right now is temporary. Zoloft is a great med for anxiety.

XxSunni

Jodz
Jodz in reply to Sunnidayz1

Yer I have to go back for a review about it . Thanx again 😘

Sunnidayz1
Sunnidayz1 in reply to Jodz

You're welcome. Keep doin what u r doin!😊

Jodz
Jodz in reply to Sunnidayz1

πŸ‘ŠπŸ’ͺ😝😘

You may also like...